MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PATIENT,STAND ASSIST,ELECTRC,40

Medline Industries, LP MEDLINE; LIFT,PATIENT,STAND ASSIST,ELECTRC,40
Catalog Number MDS400SAB
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "same as before not holding a charge/won't charge" and "the new battery pack will not charge, voltage reading is 0.".
 
Additional Manufacturer Narrative
The customer reported that the product was not holding a charge/won't charge and that the new battery pack will not charge, voltage reading is 0.Medline received 1 each lift part, charger, in used condition; upon opening the product, everything was intact, the cord was intact, the charger was tested in a known working volt meter and it was 27.53, and the charger's light did turn green when plugged into a known working outlet.The investigation results were not confirmed, and the customer complaint has been not confirmed.No root cause was identified; the division will monitor through trending, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIFT,PATIENT,STAND ASSIST,ELECTRC,40
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50870708
Report Number1417592-2026-49109
Device Sequence Number13067370
Product Code FSA
UDI-Device Identifier10193489019254
UDI-Public10193489019254
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS400SAB
Device Lot Number68722062615
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/23/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown